# SDR VNAA202304181114

- Difficulty date: April 16, 2023
- Submitted: April 18, 2023
- Operation: Air carrier
- Aircraft: N501BG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10017
- Aircraft time: 45,543 hours, 34,970 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Hose
- Part number: AE71357811
- Condition: Leaking
- Location: 700
- Stage of operation: TO
- How discovered: V
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

ON T/O DURING GEAR RETRACTION RECEIVED GEAR DISAGREE WARNING FOLLOWED BY HYD 3 LOW PRESS CAUTION. FLUID QTY IN HYD SYS #3 AT 0 AFTER GEAR RETRACTION. / FOUND HYDRAULIC FLUID LEAKING FROM RT MLG ASSY LOWER HOSE, REMOVED AND REPLACED HOSE IAW CRJ7 AMM 32-11-12-000/400-812 LEAK CHECK GOOD.
